# SDR ABXA20250605121

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 73,679 hours, 47,212 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Pilot Error
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT REPORTED THE AIRCRAFT RAN OFF THE RUNWAY AFTER LANDING. THE CREW REPORTED THEY INADVERTENTLY TAXIED INTO THE CONCRETE ISLAND IN FRONT OF INTERSECTION E4 AND BETWEEN D1 AND D2. ONLY THE NOSE GEAR WENT INTO THE ISLAND. IT WAS DETERMINED THERE WAS NO DAMAGE TO THE TAXIWAY, OR AIRPORT LIGHTING, AND A TUG WAS SENT TO PUSH THE AIRCRAFT BACK ONTO THE TAXIWAY.MTX GROUNDED A/C AND MTXPERFORMED  IAW AMM 05-51-30  NOSE LANDING GEAR AND FORWARD FUSELAGE INSPECTION. NO DEFECTS FOUND PER PHASE 1A AND 1B.. AND RETURNED AC TO SERVICE.
